# SDR KCSA101137

- Difficulty date: October 9, 2010
- Submitted: October 9, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,017 hours, 15,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 RT SIDE FITTING HAS NR 11 OVERSIZED HOLE REQUIRING REPAIR PER SB 747-53A2390, PG 53 NOTE (F) CORROSION IN FITTING HOLE.
